# SDR 0501041236

- Difficulty date: July 17, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 89,366 hours, 19,596 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Controller
- Part number: AV16B1926C
- Part serial: 35692
- Condition: Malfunctioned
- Location: Fill Valve
- Part time: 62,665 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM FCO TO DTW CREW NOTICED FUEL CONSUMPTION MUCH HIGHER THAN FLIGHT PLAN PREDICTION.   APPROX 2000 LBS/HR.  FLIGHT DIVERTED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED FILL VALVE CONTROLLER AND FUEL DUMP VALVE.  OPERATION CHECKS GOOD.
